# SDR W8PA971428

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT AT ROW 2 IS INOP.  RELAMPED, OPS CHECK GOOD.
